Loading...
Loading...

Go to the content (press return)

Surface lattice solitons in diffusive nonlinear media

Author
Kartashov, Y.V.; Vysloukh, V.A.; Torner, L.
Type of activity
Journal article
Journal
Optics letters
Date of publication
2008-04
Volume
33
Number
8
First page
773
Last page
775
DOI
https://doi.org/10.1364/OL.33.000773 Open in new window
Repository
http://hdl.handle.net/2117/105517 Open in new window
URL
https://www-osapublishing-org/ol/abstract.cfm?uri=ol-33-8-773 Open in new window
Abstract
We address the properties of surface solitons supported by optical lattices imprinted in photorefractive media with asymmetrical diffusion nonlinearity. Such solitons exist only in finite gaps of the lattice spectrum. In contrast to latticeless geometries, where surface waves exist only when nonlinearity deflects light toward the material surface, the surface lattice solitons exist in settings where diffusion would cause beam bending against the surface.
Citation
Kartashov, Y.V., Vysloukh, V.A., Torner, L. Surface lattice solitons in diffusive nonlinear media. "Optics letters", Abril 2008, vol. 33, núm. 8, p. 773-775.
Group of research
FOTONICA - Photonics Research Group

Participants